# SDR DLL16954313

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Fittings
- Part number: 1582145102
- Condition: Corrosion
- Location: C-1a Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SI 7-58181-12AD, THE NR 1, 2, 3 AND 8 C-1A CARGO DOOR LATCH FITTINGS WERE FOUND WITH SURFACE CORROSION IN THE UPPER WELL.  ALSO, DRAIN HOLES IN THE CENTER OF THE LOWER WEB WERE ADDED FOR ALL 8 OF THE SUBJECT FITTINGS.  THE SURFACE CORROSION WILL BE BLENDED OUT ON FITTINGS NR 1, 2, 3 AND 8.  FITTINGS NR 4, 5, 6, 7 WILL HAVE DRAIN HOLES MACHINED.  THE SUBJECT FITTINGS ARE MACHINED FROM 4330M STEEL HEAT TREATED TO THE 220-240 KSI CONDITION.  REPAIR APPROVAL PER DL ERA 272151-14AD.
